# SDR AALA201905149014

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 15,690 hours, 4,267 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Dampener
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPENER BELOW LIMITS. MAINTENANCE SERVICED DAMPENER TO PROPER PRESSURE PER AMM 52-22-00.
